Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/23841
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Преобразователь двоичных последовательностей в равновесный биномиальный код |
Authors |
Kulyk, Ihor Anatoliiovych
![]() Белошапка, И.А. |
ORCID |
http://orcid.org/0000-0003-2403-8671 |
Keywords | |
Type | Conference Papers |
Date of Issue | 2004 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/23841 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Кулик, И.А. Преобразователь двоичных последовательностей в равновесный биномиальный код [Текст] / И.А. Кулик, И.А. Белошапка // Тези науково-технічної конференції викладачів, співробітників, аспірантів і студентів фізико-технічного факультету : 14-28 квітня / Ред. кол.: Г.С. Воробйов, А.І. Новгородцев, І.А. Заярна. Відп. ред. Г.С. Воробйов. - Суми : СумДУ, 2004. - С. 180-181. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

1

1

2

217714

1

1

163285

1

4952

11

1

3

2441198

1

615783

7103752

63
Downloads

3

1

246

2441199

1

10546772

120
Files
File | Size | Format | Downloads |
---|---|---|---|
94.pdf | 272.33 kB | Adobe PDF | 12988342 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.